Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Covering a nontaming knot by the unlink

Michael H Freedman and David Gabai

Algebraic & Geometric Topology 7 (2007) 1561–1578
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:GT/0405568
2 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
3 D Gabai, Foliations and the topology of $3$-manifolds, J. Differential Geom. 18 (1983) 445 MR723813
4 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. $(2)$ 99 (1974) 383 MR0349992
5 R Myers, End reductions, fundamental groups, and covering spaces of irreducible open 3–manifolds, Geom. Topol. 9 (2005) 971 MR2140996
6 R Roussarie, Plongements dans les variétés feuilletées et classification de feuilletages sans holonomie, Inst. Hautes Études Sci. Publ. Math. (1974) 101 MR0358809
7 J Stallings, On fibering certain $3$-manifolds, from: "Topology of 3–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)" (editor M Fort), Prentice-Hall (1962) 95 MR0158375
8 T W Tucker, Non-compact 3–manifolds and the missing-boundary problem, Topology 13 (1974) 267 MR0353317
9 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099